# SDR CA970421077

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Below Spec
- Location: Width
- Part time: 4,899 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADE FOUND BELOW MINIMUM WIDTH.
